# SDR FOTR2019813362

- Difficulty date: November 18, 2010
- Submitted: November 18, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Rt Wing
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBD AILERON, RT WING UPPER PANEL.  REMOVED PANEL & CRACKED ANGLE AT INBD AILERON RT WING UPPER PNL IAW SRM 51-30-2.  FABRICATED NEW ANGLE FROM 2024-T3. PO 900997 DIM. 5" X 2" IAW SRM 51-20-1, FIG 7 AND SRM 51-10-3 & SRM 51-30-6.  TREATED AND PRIMMED IAW SRM 51-10-2. INSTALLED NEW ANGLE AND PANEL IAW SRM 51-30-2 AT INBD AILERON RT UPPER PANEL.
